# SDR 96ZZZX3159

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55NW
- Make and model: Agusta A109A2
- Aircraft serial: 7267
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Part number: 10905021515
- Condition: Cracked
- Location: Mlg
- Part time: 3,580 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR BRACE HAS CRACK LOCATED AT OUTBOARD BEARING BORE.  SUBMITTER STATED DIFFICULT TO SEE UNLESS UNIT IS REMOVED.
